# SDR 97ZZZX749

- Difficulty date: December 24, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N4515W
- Make and model: Boeing 737247
- Aircraft serial: 19612
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 65465941
- Condition: Gouged
- Location: Bs 500b
- Part time: 40,897 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME AT STATION 500B HAS GOUGES AROUND THE ANCHOR NUT AT STRINGER 20L.  MAINT BY USAIR RPR STA.
